# SDR TRB2004F00002

- Difficulty date: December 25, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Engine: Pwa PW120
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D228470004
- Condition: Intermittent
- Location: Nlg
- Part time: 9,830 hours
- Component: Landing Gear
- Component part number: D226981722
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR DOWN FOR LANDING, THE NOSE GEAR UNLOCKED BUT DID NOT EXTEND.  CREW RECYCLED THE GEAR UNTIL GEAR CAME DOWN AND LOCKED.  REMOVED AND REPLACED NLG ACTUATOR CYLINDER ASSEMBLY.
